# SDR ASAA2023053043565

- Difficulty date: May 30, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N281AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62679
- Aircraft time: 19,937 hours, 6,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810728
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 141A5810-728 INSERTS CORRODED. GROUNDED - YES. REMOVED DAMAGED INSERTS AND PNL EDGE DAMAGE ON FLOOR PANEL 141A5810-728 AND REPAIRED IAW B737-900ER SRM 53-00-52-2R.
